# SDR HNAA2014081300235

- Difficulty date: August 13, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N331EN
- Make and model: Dhav DHC8311
- Aircraft serial: 279
- Aircraft time: 47,284 hours, 55,207 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Tube
- Condition: Chafed
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 NACELLE LOWER OTD SUPPORT TUBE IS CHAFED.  REPAIRED CHAFE DAMAGE IAW EO8-54-14-0311.
